Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

I am starting to have fatigue, nausea, chest pains, and HTN. Can this be the sign of H-Pyloric infectin coming back ?

About two years ago I was diagnosed with H-Pyloric, and I was treated with medication and got rid of the infection. I am starting to have fatigue, nausea , chest pains, and HTN. I was curious can this be a sign of the infectin coming back ?
Asked On : Sat, 19 Feb 2011
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

The symptoms you are having is not due to H. pylori infection. This infection causes stomach symptoms only.
I recommend you see a cardiologist because you should not bypass the chest pains problem. You should have a full examination so that the exact cause of your symptoms will be identified.

If you need more help, visit:
Answered: Sat, 19 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor